Suboxone - I posted background earlier. Getting on subs under rough conditions. after 3 night of no?
- 12 Feb 2011 by scruffy2
- 13 February 2011
- ambien, suboxone, tinnitus, headache, anxiety, insomnia, opiate dependence, rhinorrhea, sleep disorders, generalized anxiety disorder, sleep
... sleep dr. rx 10mg of ambien. that knocked me out finally- but having taken that on one 8mg sub I feel awful today --- bad headache tinnitus, anxiety, sweat, runny nose, but mostly this very unusual bad headache. BP was 180/117 earlier and I took clonadine and Labetalol. BP is dropping - but this headache with dysphoria and very sore eyes and bad taste. I really dont know what to take or not take. this is misery, but I thought 6 days into subs I might feel better than this. any thoughts appreciated.
I am on day 2 switching from Norcos to sub.my first dosing was too high (16 mgs) and OMG I had the worst headache of my life! I think if we are getting headaches go for a lower dose. I also have the bad taste, light issues, etc. I hope feel better tomorrow. Take 1 day at a time.
I also threw up did you have GI problem too?
I hope I feel better tomorrow
You should be feeling better by now. How much sub are you taking? No more than 16mgs a day divided into two doses. You have taken a combination of drugs that may cause your blood pressure to go too low. Please keep track of it.
Do you take the clonidine regularly? What about the Labetalol? Headache is a common side effect of the suboxone, blood pressure meds and the ambien.
Please get back to me and let me know how you sre doing,
Some people do get a bad headache from the naloxone in the subs, call your subs doctor to see if they can switch you to subutex, which doesn't have the naloxone. 24 mgs is alot, that will probably only make the headache and other negative side effects worse. It likely also make your bp go up. The company that makes suboxone suggests all people start at at least 16 mgs but most need 8 mgs or less to control withdrawal and cravings. It was my experience that the lower the dose, the less the side effects, including raised blood pressure. I haven't seen your other post, I will check that to see if there is anything i can add. I think a switch to subutex will help and staying at 8 mgs or less. Are you on the films, we have had lots of people complain about the films versus the tablets.
I thought u were on 24mg of sub? If you cut your dose back u did it too fast. Check out the forum section for robert 325s stickey on tappering sub. Tapper slowley try to make it so your taking 4mg to 6mg 2 times a day I guarntee you do that you will be Soooooooooooo much better. BUT because your sub dose is so messed up.
Weather u take 24mg however many times a day to add to that dose till you tapper your body to a lower dose twice a day, your going to feel like crap! Sub is funny, you have to take it right for it to work and it don't work right unless you take it right- its so new doctors don't have enough feedback yet to know how to prescribe it correctly but there is a few people on this site who have worked with hundreds of people who now know how to work the sub- thank god for them because people all over are commin here to learn how to get their sub right and feel heaps better once they do! Are you taking 8mg 3 times a day??? Try taking 12mg two times a day for 4 days then cut that to 10mg twice a day 4 days later 8mg twice a day stay there for a week or so then try 6mg twice a day at that point u should be feeling better. Go to the featured conditions in the community forum and read read read as much as you can about subs. It might even give u a better idea on how to get to the correct dose. Many people take 4mg ONCE a day and are fine with that... Your feeling ill is nothing more than wrong doseage at the wrong times and until you get it right I'm sorry to say. Your going to be a very un happy camper!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jan 2010 • 6 answers
Posted 12 Feb 2011 • 4 answers
Posted 2 Apr 2011 • 2 answers
Posted 16 Jul 2012 • 4 answers
Posted 26 Mar 2018 • 1 answer